# SDR ZZDA2011575

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N300AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PATH STRIP NEEDS TO BE RE-SECURED.  REPLACED DAMAGED SECTION.
